Alert archive / Texas / Lake Wind Advisories in 2021
Lake Wind Advisory 4, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Feb 4, 2021, 3:33 AM CST for 4 states. It took effect at Feb 4, 2021, 8:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2021, 3:33 AM CST (09:33 UTC)
- In effect from
- Feb 4, 2021, 8:00 AM CST
- Expired
- Feb 4, 2021, 6:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Shreveport, LA
All 30 counties
Howard County, AR, Little River County, AR, Miller County, AR, Sevier County, AR, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Sabine Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 64 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1746 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
835 WWUS74 KSHV 040933 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 333 AM CST Thu Feb 4 2021 ARZ050-051-059-070-LAZ001-002-010-017-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-050000- /O.NEW.KSHV.LW.Y.0004.210204T1400Z-210205T0000Z/ Sevier-Howard-Little River-Miller-Caddo-Bossier-De Soto-Sabine- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Texarkana, Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Many, Zwolle, Pleasant Hill, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 333 AM CST Thu Feb 4 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Southwest winds 15 to 20 mph with gusts up to 30 mph are expected this morning, with winds becoming northwest 15 to 20 mph with gusts to 35 mph behind the passage of a cold front this afternoon. * WHERE...Portions of northwest Louisiana, southeast Oklahoma, southwest Arkansas and east and northeast Texas. * WHEN...From 8 AM this morning to 6 PM CST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 15
2 follow-up statements
484 WWUS74 KSHV 042012 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 212 PM CST Thu Feb 4 2021 ARZ050-051-059-070-LAZ001-002-010-017-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-050000- /O.CON.KSHV.LW.Y.0004.000000T0000Z-210205T0000Z/ Sevier-Howard-Little River-Miller-Caddo-Bossier-De Soto-Sabine- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Texarkana, Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Many, Zwolle, Pleasant Hill, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 212 PM CST Thu Feb 4 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 15 to 20 mph with gusts up to 30 mph are expected through the remainder of the afternoon, becoming northwest 15 to 20 mph with higher gusts behind the passage of a cold front through early this evening. * WHERE...Portions of northwest Louisiana, southeast Oklahoma, southwest Arkansas and east and northeast Texas. * WHEN...Through 6 PM CST this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$
234 WWUS74 KSHV 050000 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 600 PM CST Thu Feb 4 2021 ARZ050-051-059-070-LAZ001-002-010-017-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-050100- /O.EXP.KSHV.LW.Y.0004.000000T0000Z-210205T0000Z/ Sevier-Howard-Little River-Miller-Caddo-Bossier-De Soto-Sabine- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood- Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Texarkana, Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Many, Zwolle, Pleasant Hill, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 600 PM CST Thu Feb 4 2021 ...LAKE WIND ADVISORY HAS EXPIRED... Winds continue to diminish below Lake Wind Advisory criteria this evening. $$ 12
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Feb 3, 10:33 PM CST, 5 hours earlier.
Area forecast discussion, Feb 3, 10:33 PM CST, 5 hours before
Area Forecast Discussion National Weather Service Shreveport LA 1033 PM CST Wed Feb 3 2021 .AVIATION... MVFR ceilings are developing quickly across NE TX attm and expect these ceilings to continue spreading north and east through the remainder of the overnight hours. Look for those ceilings to prevail through much of the day Thursday ahead of a cold front that will be moving through our terminal sites by late in the afternoon and early evening hours. Continued to mention the possibility of VCSH across all but our NE TX terminal locations ahead of the cold front on Thu. Strong prefrontal winds from the south, sustained near 12-17kts with higher gusts will be likely on Thu with those winds shifting to the northwest, remaining strong and gusty late on Thu until 00z with the winds quickly diminishing. Should lose the MVFR ceilings quickly behind the front as well with VFR conditions returning towards the later half of the TAF period. 13 && .PREV DISCUSSION... /issued 923 PM CST Wed Feb 3 2021/ UPDATE... Low level warm air advection is underway across the Four State Region but the lack of low level cloud cover has resulted in 03z temperatures falling dangerously low to overnight low temperatures and has even exceeded those temperatures in a few locations. Starting to see some low level cloud cover now in IR Imagery and once this moisture begins moving northward and becomes widespread, the nocturnal temperature drop will cease and we will actually begin to warm some overnight. But until this occurs, needed to update the forecast and lower overnight mins slightly across the region, but more pronounced across our eastern third as these locations should be the last to see the cloud cover. All other grids are in good shape but did adjust hourly dewpoints and RH grids to mimic current and forecast trends. Update has already been sent...13. && .PRELIMINARY POINT TEMPS/POPS... SHV 52 73 39 59 / 0 30 20 0 MLU 44 68 37 54 / 0 40 70 10 DEQ 48 69 30 57 / 10 20 10 0 TXK 52 70 35 57 / 10 20 10 0 ELD 44 68 33 57 / 0 30 30 0 TYR 57 74 39 59 / 0 10 10 0 GGG 53 73 37 59 / 0 20 20 0 LFK 54 75 41 61 / 0 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/13
Hazardous weather outlook, Feb 3, 11:10 AM CST, 16 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1110 AM CST Wed Feb 3 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-041715- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1110 AM CST Wed Feb 3 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered showers will return to the region Thursday into Thursday evening as a cold front passes through the area. Wind gusts of 20-30 mph will allow for hazardous conditions for small craft on area lakes. Otherwise, thunderstorms are not anticipated with the frontal passage and no hazardous weather is expected Friday through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed. 04
Nearby
Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Louisiana, 2021Lake Wind Advisories in Arkansas, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.